Screen shot 2019 02 24 at 18.16.53

Stonarhini S

Drug Type:
Antihistamine and decongestant
Indication:
treats indoor and outdoor allergies, runny nose, and sneezing
Active ingredients ( per 2 tablets )
・Chlorpheniramine (antihistamine) 6mg
・Phenylephrine (decongestant) 6mg
・Datura stramonium leaf extract 12mg

Inactive ingredients
Calcium phosphate, lactose, hydroxypropyl cellulose, hydroxypropyl starch, hydroxypropyl methyl cellulose, magnesium stearate, hydroxypropyl methyl cellulose phthalate, glycerin fatty acid ester, shellac, white sugar, glycerin, talc, polyoxyethylene polyoxypropylene glycol, polyvinyl alcohol (Partially saponified product), Ca carbonate, titanium oxide, dimethyl polysiloxane, silicon dioxide, povidone, carnauba wax
Instructions for use
Adults and children 15 years and over: Take 1 tablet up to 2 times a day. Do not exceed 2 tablets per 24 hours. Store this medicine in a cool, dry place out of direct sunlight. Keep this product away from children. Children under 15 should not use this medicine.
The company that makes this product does not have any information in English. Below is a link to general precautions about chlorpheniramine. The following link is to general precautions about phenylephrine.

0 Comment:

Did you use this medicine? Tell us what you thought about it!